# SDR BJNA202507060001

- Difficulty date: July 6, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N705VL
- Make and model: Boeing 737752
- Aircraft serial: 33785
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Improper Stow
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE CONTROL REQUESTS RE INSPECTION OF THE L1 DOOR GIRT BAR INSTALLATION. PLEASE CHECK FOR PROPER L1 DOOR GIRT BAR INSTALLATION PER AMM 25-66-01 STEP E, STEP E AND F. MAKE SURE THE GIRT BAR DOES NOT MAKE CONTACT WITH THE DOOR FRAME WHEN OPENING THE DOOR.  INSPECTED L1 DOOR GIRT BAR IAW B737 AMM 25-66-01. NO DEFECTS NOTED AT THIS TIME
